# SDR DL73K991622

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65465431
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / LT MLG SIDE STRUT SUPPORT FITTING / FS 685 :  LUG BORE CORROSION.  THE LUG BORE OF THE LT MLG SIDE STRUT SUPPORT FITTING WAS  FOUND WITH CORROSION.  THE BORE WAS OVERSIZED TO REMOVE THE CORROSION AND AN OVERSIZE BUSHING INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 367806-14, REV A.
